# SDR CA030708010

- Difficulty date: May 15, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 2,565 hours
- Engine: Pwa PT6T3
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 209011710005
- Condition: Stripped
- Location: Pitch Change
- Component: Gearbox, Bell
- Component part number: 212040004005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ATTEMPTED DISASSEMBLY, WE WERE UNABLE TO REMOVE THREADED SLEEVE PN 209011719003. FOUND INCORRECT HARDWARE STARKUP (WASHER PN 212010714003 MISSING).  PRESUME SLEEVE BOTTOMED OUT, NUT MS14145L8 ALSO, AND HENCE THREADS STRIPPED ON TORQUE UP. HAD TO HACKSAW END OF SHAFT OFF TO REMOVE.  PART REPLACED.
